| Model Number |
638BL34 |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
06/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 8 days post implant of this 34mm mitral annuloplasty band, a worsening mitral leak was reported.It was stated that a strong mild mitral leak in zone 3 with a mean gradient of 3.1 mmhg due to excess restriction of the posterior leaflet was observed.It was reported that mitral plasty was performed the following day and a follow-up transesophageal echocardiogram (tee) at the end of the procedure showed no mitral leak.No additional adverse patient effects were reported.